Red Rodotex Injection?
why yes after injecting rodotex red through a new 2cc iv my heart was pounding .. Blurry eyes head dizzy
Red Rodotex is something that contains vitamin C and collagen. Taking the injection, of course, has some risks. If you feel dizzy and pounding after the injection, it may be due to an initial allergic reaction. Drug allergies can cause a variety of symptoms such as body itching, burning sensation, redness of the body and face, shortness of breath, and may be accompanied by palpitations and dizziness. If this happens then immediately stop using the drug and consult a doctor directly.
But besides that, the condition you are experiencing can also be caused by other causes such as:
Psychosomatic low blood sugar levels, heart problems. Therefore, it is recommended that you do not use these drugs, and immediately consult a doctor directly. Drink enough water, and consume nutritious foods.
following articles you can read about whitening skin
may be useful. thank you